Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Compact endomorphisms of Banach algebras. II


Authors: Herbert Kamowitz, Stephen Scheinberg and Dennis Wortman
Journal: Proc. Amer. Math. Soc. 107 (1989), 417-421
MSC: Primary 46J05; Secondary 47B05
MathSciNet review: 984801
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we exhibit examples which show that several conjectures concerning compact endomorphisms of commutative semisimple Banach algebras prove to be false.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J05, 47B05

Retrieve articles in all journals with MSC: 46J05, 47B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0984801-2
Article copyright: © Copyright 1989 American Mathematical Society